Cough After Consuming Preserved Foods, Artificial Sweeteners And Containing Micin?

Illustration of Cough After Consuming Preserved Foods, Artificial Sweeteners And Containing Micin?
Illustration: Cough After Consuming Preserved Foods, Artificial Sweeteners And Containing Micin? image.isu.pub

noon

1 Answer:

Hello Uchie,

Thank you for the question.

Some types of food and drinks can indeed irritate the throat so that it makes coughing, for example greasy food (such as fried foods), artificial sweetness, cold, beramp, and also spicy. Not only cough, these foods and drinks can also make your throat feel itchy, slimy, even congested and nauseous.

It could also, other than because of the food and drinks consumed, the cough that you experience arises due to other triggers, for example dry throat, allergies, viral or bacterial infections, asthma, bronchitis, gastric acid reflux, congestive heart failure, side effects of drugs, immune disorders, foreign body aspirations, and so on.

If this is the only complaint you experience, often this condition can improve quickly without having to take medication. You do this by:

 Restrict your habits to consuming oily, artificial sweets, cold, berampas, and also spicy. Eat lots of fruits that contain vitamin C and drink warm water. You may also consume honey, ginger, lemon juice, and broth so that the throat does not dry Avoid. Excessive screaming Do not breathe through the mouth Do not use excessive air conditioning or fans Improve personal hygiene and the environment around you Avoid contact with cold, dust, pollution, smoke, and other substances that irritate the airways Use masks Regularly rest and exercise Do not carelessly take medication without doctor's advice However, if the cough and discomfort in the throat becomes more severe, or if there is a fever, shortness of breath, bloody mucus, vomiting, and other more severe complaints, then you should go to see your doctor, the ENT doctor , or an internist to be given further solutions according to the cause of the complaint Yes, you may. The doctor will direct you to undergo further tests, such as x-rays, sputum testing, and so on.

Hope this helps ...

: by

Related Question

Regarding KB Injection 1 Month After Menstruation?

Regarding KB Injection 1 Month After Menstruation?

(1 year ago)

I want to ask. I injected 1 month ago on January 26th, on February 16th yesterday I got my period and it was done on February 21st. But my 23rd hb Is the injection reaction for 1 m... Read more

About The Types Of Drugs To Lower Stomach Acid?

About The Types Of Drugs To Lower Stomach Acid?

(8 months ago)

, I want to ask what’s the difference between Nexium 20mg and Nexium Mups 20mg from AstraZeneca factory ?? r nAre they the same? r nThank you... Read more

Rules For The Consumption Of Hormone Drugs For Pregnant Programs If You Have Missed?

Rules For The Consumption Of Hormone Drugs For Pregnant Programs If You Have Missed?

(11 months ago)

Hello, I am 25 years old, I want to ask on December 20, I went to the clinic for promil and I was given the drug progesterone 10 seeds I took 3 consecutive days “but the 4th ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *